# SDR CA120815006

- Difficulty date: August 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 51,188 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) NLG DID NOT EXTEND ON NORMAL GEAR EXTENSION EMERGENCY GEAR EXTENSION CARRIED OUT, GEAR EXTENSION SUCESSFUL ACFT LANDED WITH NO FURTHER ISSUES.  DURING SWINGS WITH NR 2 HYDRAULICS, NOSE DOOR`S WOULD NOT OPEN DURING GEAR UP.  SEQUENCE STOPED BEFORE DAMMAGE, WITH NOSE DOORS PINNED, GEAR FUNCTIONS FINE.  AT SECOND ATTEMPT WITH NO PIN, DOORS CHATTER`S ON UP, AGAIN, SWINGS STOPPED.  SUSPECT SEQUENCE VALVE NOT WORKING.  NLG SEQUENCE VALVE REMOVED IAW AMM32-20-31. NLG DOOR SOLENOID SEQUENCE VALVE REPLACED IAW AMM 32-20-36-02, PARA B.  NEXT ITEMS FOR FUNCTION, LEAK CHECK AND CLEAN-UP.  LEAK CHECK AND FUNCTION CHECKS C/O, NOSE GEAR SLOW TO EXTEND, FOUND ELECTRIC PUMP AT FAULT REPLACED ELECTRIC PUMP AND SYS CHECKS SERVICEABLE.
